# SDR SWAA2021062495779

- Difficulty date: June 28, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SCUFF PLATE CRACKED. / LOCATED AND DRILLED NEW FWD CARGO DOOR AFT SCUFFPLATE AS PER B-737 SRM 51-40-05-0G-0
